ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

Asymptotic Equivalence Of Differential And Differential-Functional Equations.

E. A. Chernoivanova1

AnnotationIn this article we solve the problem of classification of differential equations on the basis of asymptotic properties of the solutions, in addition, we investigate the differential-functional equations, for which equations are ordinary differential equations.
Keywordsdifferential equations, differential-functional equations, asymptotic properties of solutions

1Associate Professor of information systems and mathematics Autonomous non-profit educational organization of higher professional education of the Russian Central Union <> Saransk cooperative Institute (branch)

Citation: E. A. Chernoivanova, "[Asymptotic Equivalence Of Differential And Differential-Functional Equations.]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,16:1 (2014) 156–159 (In Russian)